# SDR ASOA201100373

- Difficulty date: February 23, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 21,025 hours, 14,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT ASSY BROKEN ON FWD WARDROBE AT ENTRY WAY.   REMOVED AND REPLACED FWD GALLEY LWR EMERGENCY LIGHT ASSY IAW AMM 33-51-11. OPS CHECKED GOOD.
